MathSciNet Relay Station
MathSciNet bibliographic data
MR1492900 20G05
Doty, Stephen Polynomial representations, algebraic monoids, and Schur algebras of classical type. J. Pure Appl. Algebra 123 (1998), no. 1-3, 165–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement